# SDR HEEA072081

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- Aircraft time: 8,358 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: 206076062107
- Part serial: RH1013
- Condition: Leaking
- Location: Rotor Servo Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING. REPLACED WITH SERVICEABLE FLOAT.
